English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/57445
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

Bargaining one-dimensional social choices

AuthorsCardona, Daniel; Ponsatí, Clara
Issue Date2007
PublisherAcademic Press
CitationJournal of Economic Theory 137(1): 627- 651 (2007)
AbstractWe analyze bargaining over the one-dimension characteristic of a public good among n impatient players when decisions require q favorable votes, q ≥ 2. Stationary subgame perfect equilibrium strategies are characterized for all games with deterministic protocol. We provide a monotonicity condition (satisfied by all single-peak, strictly quasi-concave and concave utilities) that assures uniqueness for every q whenever player's utilities are symmetric around the peak. Without symmetry, the monotonicity condition assures uniqueness for qualified majorities, q > n / 2, provided that agents are sufficiently patient and utilities satisfy an additional regularity condition. Asymptotic uniqueness is assured for qualified majorities by imposing only the monotonicity condition. © 2007 Elsevier Inc. All rights reserved.
URIhttp://hdl.handle.net/10261/57445
DOIhttp://dx.doi.org/10.1016/j.jet.2006.12.001
Identifiersdoi: 10.1016/j.jet.2006.12.001
issn: 0022-0531
Appears in Collections:(IAE) Artículos
Files in This Item:
File Description SizeFormat 
Bargainingone-dimensional.pdf659,67 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.